# SDR 99ZZZX3162

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9455N
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R35170
- Engine: Lyc IO360C1C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Condition: Failed
- Location: Nr 3 Cylinder
- Stage of operation: NR
- Nature of condition: E, R, J
- Precautionary procedure: O

## Discrepancy

PEN YAN O.H. 8-93 WO NR 11057 TOTAL TIME 1,671 HRS.  PILOT EXPERIENCED ROUGH RUNNING ENGINE.  NR 3 CYLINDER HOLD-DOWN STUDS TOP AND BOTTOM RIGHT SNAPPED OFF A CYLINDER FLANGE.  TOP 2 CENTER STUDS SNAPPED AT FLANGE.  BOTTOM RIGHT CENTER STUD SNAPPED AT CASE. SMOH:  143 HRS.  TOTAL TIME:  1,814 HRS.
